# SDR HYIA201410114001

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N762EA
- Make and model: Cessna 402C
- Aircraft serial: 4020061
- Aircraft time: 33,425 hours, 28,507 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM JAMMED, CREW COMPLETED FLIGHT & LANDED WITHOUT INCIDENT.  R & R THE ELEVATOR TRIM TAB ACTUATOR IAW 402C MM CH 27-30-02.  OPERATIONS CHECKED GOOD.
